Search Results

There are 29190 results for: content related to: Thin plate regression splines

  1. Fast stable restricted maximum likelihood and marginal likelihood estimation of semiparametric generalized linear models

    Journal of the Royal Statistical Society: Series B (Statistical Methodology)

    Volume 73, Issue 1, January 2011, Pages: 3–36, Simon N. Wood

    Version of Record online : 14 SEP 2010, DOI: 10.1111/j.1467-9868.2010.00749.x

  2. A Bayesian approach to non-parametric monotone function estimation

    Journal of the Royal Statistical Society: Series B (Statistical Methodology)

    Volume 71, Issue 1, January 2009, Pages: 159–175, Thomas S. Shively, Thomas W. Sager and Stephen G. Walker

    Version of Record online : 14 OCT 2008, DOI: 10.1111/j.1467-9868.2008.00677.x

  3. Iterated residuals and time-varying covariate effects in Cox regression

    Journal of the Royal Statistical Society: Series B (Statistical Methodology)

    Volume 65, Issue 2, May 2003, Pages: 473–488, Angela Winnett and Peter Sasieni

    Version of Record online : 25 APR 2003, DOI: 10.1111/1467-9868.00397

  4. Soap film smoothing

    Journal of the Royal Statistical Society: Series B (Statistical Methodology)

    Volume 70, Issue 5, November 2008, Pages: 931–955, Simon N. Wood, Mark V. Bravington and Sharon L. Hedley

    Version of Record online : 24 JUL 2008, DOI: 10.1111/j.1467-9868.2008.00665.x

  5. You have free access to this content
    An adaptive estimation of dimension reduction space

    Journal of the Royal Statistical Society: Series B (Statistical Methodology)

    Volume 64, Issue 3, August 2002, Pages: 363–410, Yingcun Xia, Howell Tong, W. K. Li and Li-Xing Zhu

    Version of Record online : 12 AUG 2002, DOI: 10.1111/1467-9868.03411

  6. Restricted likelihood ratio lack-of-fit tests using mixed spline models

    Journal of the Royal Statistical Society: Series B (Statistical Methodology)

    Volume 66, Issue 4, November 2004, Pages: 909–926, Gerda Claeskens

    Version of Record online : 13 OCT 2004, DOI: 10.1111/j.1467-9868.2004.05421.x

  7. You have free access to this content
    Bayesian measures of model complexity and fit

    Journal of the Royal Statistical Society: Series B (Statistical Methodology)

    Volume 64, Issue 4, October 2002, Pages: 583–639, David J. Spiegelhalter, Nicola G. Best, Bradley P. Carlin and Angelika Van Der Linde

    Version of Record online : 23 OCT 2002, DOI: 10.1111/1467-9868.00353

  8. Fast stable direct fitting and smoothness selection for generalized additive models

    Journal of the Royal Statistical Society: Series B (Statistical Methodology)

    Volume 70, Issue 3, July 2008, Pages: 495–518, Simon N. Wood

    Version of Record online : 10 APR 2008, DOI: 10.1111/j.1467-9868.2007.00646.x

  9. Efficient estimation of three-dimensional curves and their derivatives by free-knot regression splines, applied to the analysis of inner carotid artery centrelines

    Journal of the Royal Statistical Society: Series C (Applied Statistics)

    Volume 58, Issue 3, July 2009, Pages: 285–306, Laura M. Sangalli, Piercesare Secchi, Simone Vantini and Alessandro Veneziani

    Version of Record online : 10 FEB 2009, DOI: 10.1111/j.1467-9876.2008.00653.x

  10. Efficiency of projected score methods in rectangular array asymptotics

    Journal of the Royal Statistical Society: Series B (Statistical Methodology)

    Volume 65, Issue 1, February 2003, Pages: 191–208, Haihong Li, Bruce G. Lindsay and Richard P. Waterman

    Version of Record online : 28 JAN 2003, DOI: 10.1111/1467-9868.00380

  11. Distributions generated by perturbation of symmetry with emphasis on a multivariate skew t-distribution

    Journal of the Royal Statistical Society: Series B (Statistical Methodology)

    Volume 65, Issue 2, May 2003, Pages: 367–389, Adelchi Azzalini and Antonella Capitanio

    Version of Record online : 25 APR 2003, DOI: 10.1111/1467-9868.00391

  12. Estimates of regression coefficients based on the sign covariance matrix

    Journal of the Royal Statistical Society: Series B (Statistical Methodology)

    Volume 64, Issue 3, August 2002, Pages: 447–466, Esa Ollila, Hannu Oja and Thomas P. Hettmansperger

    Version of Record online : 12 AUG 2002, DOI: 10.1111/1467-9868.00344

  13. Using difference-based methods for inference in nonparametric regression with time series errors

    Journal of the Royal Statistical Society: Series B (Statistical Methodology)

    Volume 65, Issue 2, May 2003, Pages: 443–456, Peter Hall and Ingrid Van Keilegom

    Version of Record online : 25 APR 2003, DOI: 10.1111/1467-9868.00395

  14. Estimation of integrated squared density derivatives from a contaminated sample

    Journal of the Royal Statistical Society: Series B (Statistical Methodology)

    Volume 64, Issue 4, October 2002, Pages: 869–886, A. Delaigle and I. Gijbels

    Version of Record online : 23 OCT 2002, DOI: 10.1111/1467-9868.00366

  15. Learning out of leaders

    Journal of the Royal Statistical Society: Series B (Statistical Methodology)

    Volume 74, Issue 3, June 2012, Pages: 475–513, Mathilde Mougeot, Dominique Picard and Karine Tribouley

    Version of Record online : 16 MAR 2012, DOI: 10.1111/j.1467-9868.2011.01024.x

  16. You have free access to this content
    Sure independence screening for ultrahigh dimensional feature space

    Journal of the Royal Statistical Society: Series B (Statistical Methodology)

    Volume 70, Issue 5, November 2008, Pages: 849–911, Jianqing Fan and Jinchi Lv

    Version of Record online : 3 OCT 2008, DOI: 10.1111/j.1467-9868.2008.00674.x

  17. You have free access to this content
    Probabilistic index models

    Journal of the Royal Statistical Society: Series B (Statistical Methodology)

    Volume 74, Issue 4, September 2012, Pages: 623–671, Olivier Thas, Jan De Neve, Lieven Clement and Jean-Pierre Ottoy

    Version of Record online : 26 JUL 2012, DOI: 10.1111/j.1467-9868.2011.01020.x

  18. You have free access to this content
    Dimension reduction and coefficient estimation in multivariate linear regression

    Journal of the Royal Statistical Society: Series B (Statistical Methodology)

    Volume 69, Issue 3, June 2007, Pages: 329–346, Ming Yuan, Ali Ekici, Zhaosong Lu and Renato Monteiro

    Version of Record online : 22 MAY 2007, DOI: 10.1111/j.1467-9868.2007.00591.x

  19. Free-knot spline smoothing for functional data

    Journal of the Royal Statistical Society: Series B (Statistical Methodology)

    Volume 68, Issue 4, September 2006, Pages: 671–687, Daniel Gervini

    Version of Record online : 19 JUL 2006, DOI: 10.1111/j.1467-9868.2006.00561.x

  20. Penalized triograms: total variation regularization for bivariate smoothing

    Journal of the Royal Statistical Society: Series B (Statistical Methodology)

    Volume 66, Issue 1, February 2004, Pages: 145–163, Roger Koenker and Ivan Mizera

    Version of Record online : 22 DEC 2003, DOI: 10.1111/j.1467-9868.2004.00437.x